MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX3410MLC
Medical Device Problem Codes Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to osseointegration failure approximately a month after the initial implant placement.Bone quality around the area was type 3, and oral hygiene around the implant was moderate.During the surgery, no significant findings were observed.Patient has since recovered, but will be re-evaluated in 3 months to schedule new implant placement.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key11330543
Report Number3005503242-2020-00241
Device Sequence Number13728556
Product Code DZE
UDI-Device IdentifierD755FX3410MLC0
UDI-PublicD755FX3410MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberFX3410MLC
Device Catalogue NumberFX3410MLC
Device Lot NumberB06PB270S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR